A characterization of Markov solutions for stochastic differential equations with jumps
Séminaire de probabilités de Strasbourg, Volume 31  (1997), p. 315-321
@article{SPS_1997__31__315_0,
     author = {Estrade, Anne},
     title = {A characterization of Markov solutions for stochastic differential equations with jumps},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {31},
     year = {1997},
     pages = {315-321},
     zbl = {0889.60066},
     mrnumber = {1478740},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1997__31__315_0}
}
Estrade, Anne. A characterization of Markov solutions for stochastic differential equations with jumps. Séminaire de probabilités de Strasbourg, Volume 31 (1997) , pp. 315-321. http://www.numdam.org/item/SPS_1997__31__315_0/

[1] H. Cartan. Cours de calcul différentiel. Hermann, Paris, 1977. | MR 223194 | Zbl 0408.58001

[2] E. Çinlar , J. Jacod , P. Protter , M.J. Sharpe. Semimartingales and Markov processes. Zeitschrift für Wahrsch., 54 : 161-220, 1980. | MR 597337 | Zbl 0443.60074

[3] S. Cohen. Géométrie différentielle stochastique avec sauts 2 : discrétisation et applications des eds avec sauts. Stochastics and Stochastic Reports, vol.56 : 205-225, 1996. | MR 1396761 | Zbl 0893.58058

[4] S. Cohen. Some Markov properties of stochastic differential equations with jumps. Séminaire de Proba. XXIX, LNM 1613 : 181-193, 1995. | Numdam | MR 1459459 | Zbl 0833.60060

[5] T.G. Kurtz, E. Pardoux, P. Protter. Stratonovich stochastic differential equations driven by general semimartingales. Annales de l'Institut Henri Poincaré, 31(2) : 351-378, 1995. | Numdam | MR 1324812 | Zbl 0823.60046

[6] J. Jacod , P. Protter. Une remarque sur les équations différentielles stochastiques à solutions markoviennes. Séminaire de Proba. XXV, LNM 1485 : 138-139, 1991. | Numdam | MR 1187777 | Zbl 0741.60051

[7] M. Pontier , A. Estrade. Relèvement horizontal d'une semi-martingale càdlàg. Séminaire de Proba. XXVI, LNM 1526 : 127-145, 1992. | Numdam | MR 1231989 | Zbl 0764.60047

[8] P. Protter. Stochastic integration and differential equations : a new approach. Springer-Verlag, 1990. | MR 1037262 | Zbl 0694.60047